# SDR VNAA202304270002

- Difficulty date: March 14, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Pressure Deck
- Part number: SH670339081
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER OF WING STUD LOWER SKIN AT LH WHEELWELL AREA BTW FS 797 TO FS=830 AND LBL 38".
